A short proof of a cardinal inequality involving homogeneous spaces
Abstract: We give a short proof of van Douwen's theorem that holds for homogeneous Hausdorff spaces.
- [vD] Eric K. van Douwen, Nonhomogeneity of products of preimages and 𝜋-weight, Proc. Amer. Math. Soc. 69 (1978), no. 1, 183–192. MR 0644652, https://doi.org/10.1090/S0002-9939-1978-0644652-8
- [J] I. Juhász, Cardinal functions in topology, Mathematisch Centrum, Amsterdam, 1971. In collaboration with A. Verbeek and N. S. Kroonenberg; Mathematical Centre Tracts, No. 34. MR 0340021
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25
Retrieve articles in all journals with MSC: 54A25